×

Fixed point results for contractions involving generalized altering distances in ordered metric spaces. (English) Zbl 1281.54034

Summary: In this article, we establish coincidence point and common fixed point theorems for mappings satisfying a contractive inequality which involves two generalized altering distance functions in ordered complete metric spaces. As an application, we study the existence of a common solution to a system of integral equations.

MSC:

54H25 Fixed-point and coincidence theorems (topological aspects)
54E50 Complete metric spaces
54F05 Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Khan MS, Swaleh M, Sessa S: Fixed point theorems by altering distances between the points.Bull Aust Math Soc 1984, 30:1-9. · Zbl 0553.54023 · doi:10.1017/S0004972700001659
[2] Alber YaI, Guerre-Delabriere S: Principles of weakly contractive maps in Hilbert spaces.Oper Theory Adv Appl 1997, 98:7-22. · Zbl 0897.47044
[3] Rhoades BE: Some theorems on weakly contractive maps.Nonlinear Anal 2001, 47:2683-2693. · Zbl 1042.47521 · doi:10.1016/S0362-546X(01)00388-1
[4] Abbas M, Ali Khan M: Common fixed point theorem of two mappings satisfying a generalized weak contractive condition.Int J Math Math Sci 2009, 2009:9. Article ID 131068 · Zbl 1252.47050 · doi:10.1155/2009/131068
[5] Choudhury BS: A common unique fixed point result in metric spaces involving generalized altering distances.Math Commun 2005, 10:105-110. · Zbl 1089.54514
[6] Dutta PN, Choudhury BS: A generalisation of contraction principle in metric spaces.Fixed Point Theory Appl 2008, 2008:8. Article ID 406368 · Zbl 1177.54024 · doi:10.1155/2008/406368
[7] Zhang Q, Song Y: Fixed point theory for generalized φ-weakly contraction.Appl Math Lett 2009, 22:75-78. · Zbl 1163.47304 · doi:10.1016/j.aml.2008.02.007
[8] Agarwal RP, El-Gebeily MA, O’Regan D: Generalized contractions in partially ordered metric spaces.Appl Anal 2008, 87:109-116. · Zbl 1140.47042 · doi:10.1080/00036810701556151
[9] Altun I, Simsek H: Some fixed point theorems on ordered metric spaces and application.Fixed Point Theory Appl 2010, 2010:17. Article ID 621492 · Zbl 1197.54053
[10] Amini-Harandi A, Emami H: A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations.Nonlinear Anal 2010, 72:2238-2242. · Zbl 1197.54054 · doi:10.1016/j.na.2009.10.023
[11] Beg I, Butt AR: Fixed point for set-valued mappings satisfying an implicit relation in partially ordered metric spaces.Nonlinear Anal 2009, 71:3699-3704. · Zbl 1176.54028 · doi:10.1016/j.na.2009.02.027
[12] Beg I, Butt AR: Fixed points for weakly compatible mappings satisfying an implicit relation in partially ordered metric spaces.Carpathian J Math 2009, 25:1-12. · Zbl 1199.54207
[13] Bhaskar TG, Lakshmikantham V: Fixed point theorems in partially ordered metric spaces and applications.Nonlinear Anal 2006, 65:1379-1393. · Zbl 1106.47047 · doi:10.1016/j.na.2005.10.017
[14] Ćirić N, Cakić Lj, Rajović M, Ume JS: Monotone generalized nonlinear contractions in partially ordered metric spaces.Fixed Point Theory Appl 2008, 2008:11. Article ID 131294 · Zbl 1158.54019
[15] Lakshmikantham V, Ćirić Lj: Coupled fixed point theorems for nonlinear contractions in partially ordered metric spaces.Nonlinear Anal 2009, 70:4341-4349. · Zbl 1176.54032 · doi:10.1016/j.na.2008.09.020
[16] Dhage BC, O’Regan D, Agrawal RP: Common fixed point theorems for a pair of countably condensing mappings in ordered Banach spaces.J Appl Math Stoch Anal 2003, 16:243-248. · Zbl 1068.47071 · doi:10.1155/S1048953303000182
[17] Harjani J, Sadarangani K: Fixed point theorems for weakly contractive mappings in partially ordered sets.Nonlinear Anal 2009, 71:3403-3410. · Zbl 1221.54058 · doi:10.1016/j.na.2009.01.240
[18] Harjani J, Sadarangani K: Generalized contractions in partially ordered metric spaces and applications to ordianry differential equations.Nonlinear Anal 2010, 72:1188-1197. · Zbl 1220.54025 · doi:10.1016/j.na.2009.08.003
[19] Nashine HK, Samet B: Fixed point results for mappings satisfying (ψ,φ)-weakly contractive condition in partially ordered metric spaces.Nonlinear Anal 2011, 74:2201-2209. · Zbl 1208.41014 · doi:10.1016/j.na.2010.11.024
[20] Nieto JJ, Rodríguez-López R: Contractive mapping theorems in partially ordered sets and applications to ordianry differential equations.Order 2005, 22:223-239. · Zbl 1095.47013 · doi:10.1007/s11083-005-9018-5
[21] Nieto JJ, Rodríguez-López R: Existence and uniqueness of fixed point in partially ordered sets and applications to ordianry differential equations.Acta Math Sinica (English Series) 2007,23(12):2205-2212. · Zbl 1140.47045 · doi:10.1007/s10114-005-0769-0
[22] Nieto JJ, Pouso RL, Rodríguez-López R: Fixed point theorems in ordered abstract spaces.Proc Am Math Soc 2007, 135:2505-2517. · Zbl 1126.47045 · doi:10.1090/S0002-9939-07-08729-1
[23] O’Regan D, Petrusel A: Fixed point theorems for generalized contractions in ordered metric spaces.J Math Anal Appl 2008, 341:1241-1252. · Zbl 1142.47033 · doi:10.1016/j.jmaa.2007.11.026
[24] Ran ACM, Reurings MCB: A fixed point theorem in partially ordered sets and some applications to matrix equations.Proc Am Math Soc 2004,132(5):1435-1443. · Zbl 1060.47056 · doi:10.1090/S0002-9939-03-07220-4
[25] Samet B: Coupled fixed point theorems for a generalized Meir-Keeler contraction in partially ordered metric spaces.Nonlinear Anal 2010, 72:4508-4517. · Zbl 1264.54068 · doi:10.1016/j.na.2010.02.026
[26] Samet B, Yazidi H: Coupled fixed point theorems in partially orderedε-chainable metric spaces.J Math Comput Sci 2010,1(3):142-151.
[27] Turinici M: Abstract comparison principles and multivariable Gronwall-Bellman inequalities.J Math Anal Appl 1986, 117:100-127. · Zbl 0613.47037 · doi:10.1016/0022-247X(86)90251-9
[28] Jungck G: Compatible mappings and common fixed points.Int J Math Math Sci 1986, 9:771-779. · Zbl 0613.54029 · doi:10.1155/S0161171286000935
[29] Dhage BC: Condensing mappings and applications to existence theorems for common solution of differential equations.Bull Korean Math Soc 1999,36(3):565-578. · Zbl 0940.47043
[30] Boyd DW, Wong JSW: On nonlinear contractions.Proc Am Math Soc 1969, 20:458-464. · Zbl 0175.44903 · doi:10.1090/S0002-9939-1969-0239559-9
[31] Reich S: Some fixed point problems.Atti Acad Naz Linei 1974, 57:194-198. · Zbl 0329.47019
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.